Volume 14, Issue 2 (1994)

NdM_vol14_n2_1994 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

The Bernstein inequality for some operator of the Szász-Mirakjan type Details     PDF
L. Rempulska, M. Skorupka 277-290

A new "weighted" form of the Riemann-Von Mangoldt explicit formula Details     PDF
G. Coppola, M.B.S. Laporta 263-275

Arf rings and characters Details     PDF
Sinan Sertöz 251-261

On Mallios \mathcal A-connections as connections on principal sheaves Details     PDF
Efstathios Vassiliou 237-249

An oscillation theorem for Schrödinger equations Details     PDF
Adrian Constantin 229-236

Extending norms on groups Details     PDF
Thomas Bökamp 217-227

Ricci curvatures of left invariant metrics on Lie groups with one-dimensional commutator-groups Details     PDF
Valerius Kaiser 209-215

Infinite groups satisfying a normalizer condition Details     PDF
A. Russo 203-207

A strong barrelledness property for space C(X,E) Details     PDF
J. Kakol 199-202

Flocks of oval cones and extensions of theorems of Thas Details     PDF
V. Jha, N.L. Johnson 189-197

Non-euclidean plane Bol loops Details     PDF
Árpád Szemök 179-188

Lipschitz stability of impulsive systems of differential-difference equations Details     PDF
D.D. Bainov, I.M. Stamova 167-178

Small large subgroups of a topological group Details     PDF
K.H. Hofmann, S.A. Morris, P. Nickolas, V. Pestov 161-165

On a type of contact manifold Details     PDF
U.C. De, J.C. Ghosh 155-160

Finite and locally solvable periodic groups with given intersections of certain subgroups Details     PDF
Y. Berkovich, P. Longobardi, M. Maj 147-154

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932